# SDR CHQA20140106004

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,419 hours, 19,373 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,265 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 013974
- Condition: Discharged
- Location: Cabin
- Part time: 6,848 hours, 7,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 2 BATTERY & ALL OPERATIONS CHECKED GOOD.
